spotting

ive been on birth control for 8 months now and I never have side effects, it's always on time and I don't have issues. Right now I'm not supposed to get my period for another week and a half but I have been feeling cramps and spotting ?brown discharge. It's worrying me because I never have issues. But could it just be the pill?

It could be the pill. I was on the same pill for years and all of a sudden started having terrible periods, as soon as I stopped taking the pill my periods went back to normal.

Your original post was last month, so this has passed, but for other girls (and if you're still wondering why) --- Did you miss any of the pills? Or take any late? Had stomach bugs anytime within a week before that (threw up, dirrareha, etc.) or were on any other medications (steriods, antibiotics)? All of those impact how the pill is absorbed, and if you didn't get quite enough dosage at the time you normally take it, can cause early bleeding.

 

Reply to Thread

Log in or Register to Comment